# SDR USAA2010082091718

- Difficulty date: August 12, 2010
- Submitted: September 3, 2010
- Operation: Air carrier
- Aircraft: N629AW
- Make and model: Airbus A320-231
- Aircraft serial: 76
- Aircraft time: 66,717 hours, 29,778 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door Frame
- Part number: D52279026202
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - S4 - MAJOR REPAIR - CRACK AT LEFT FORWARD EMERGENCY DOOR  AFT INNER VERTICAL FRAME.  LEFT FORWARD EMERGENCY DOOR AFT INNER VERTICAL FRAME (ANGLE BEAM SEGMENT) IAW A320 SRM 51-71-11 AND DWG 15-D52279040 AND 15-D52279019.
